# SDR U5QA202409207136

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N334JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20334
- Aircraft time: 7,746 hours, 3,495 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

DIRTY SOCK SMELL FROM CABIN AIR SYSTEM WHILE APU IS ON.  MX C/A: FOUND APU OIL SEAL LEAK VIA BOROSCOPE INSP.  R&R APU.
